I have been taking some meds for pain in my back and neck because of a car accident. In the process i have put on some weight because of different drugs and lack of activities. I have been suffering depression which i feel is part of the weight gain . I don't sleep well and have been prescribed this drug for both. I just have a fear of weight gain, i cant put on more weight because its making me stressed out. Please let me know any weight side effects ??? I am prescribed 50-100mg at night
I have been taking 100mg Of trazodone every night, for insomnia, for years. I've never gained weight specifically from the trazodone.
I know trazodone is also prescribed for mental health reasons, and being that it can knock you out, I would imagine the lack of inactivity would cause weight gain.
Look in adverse effects of trazodone up right here on Drugs.com. If weight gain is one of them, the site will tell you.
Trazodone is great for sleeping, but is hardly good for depression. It is a very old anti-depressant. Get started on another anti-depressant in addition to the Trazodone. I take Trazodone and Pristiq (or Effexor). No problems with taking both. But I do take the Trazodone right before I go to bed, otherwise my sweet tooth and potato chip tooth rear their heads. That's just me which you didn't see anyone else mention. I take the very peak dose of Trazodone because it takes away most of my fibromyalgia pain. As long as I take it right before bed, then I sleep through this effect.
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Feb 2018 • 16 answers
Updated 3 Mar 2014 • 3 answers
Updated 12 Jul 2018 • 10 answers
Updated 1 May 2018 • 1 answer
Updated 27 Oct 2018 • 1 answer